Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Problems due to Overdose of anti-diabetic drug - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3560 Questions
Doctor :   Hi\
Doctor :   How can
Doctor :   I help you?
User :   MY FREIND IS A 17 YEAR OLD GUY HE TOOK 2 PILLS OF GLIPIZIDE HE DIDNT KNOW WHAT THEY WERE WHAT WILL HAPPEN.
Doctor :   How many did he roughly take?
Doctor :   When did he take them?
User :   2
User :   HE TOO THEM ABOUT 3 HOURS AGO
Doctor :   Nothing will happen. There is nothing to worry.
User :   HES BEEN SWEATING AND SAYING HES COD AT THE SAME TIME
Doctor :   Ask him to take some food
User :   WHAT KIND
Doctor :   Yes, ask him to take some Sugar mixed in a glass of water
Doctor :   and he will be fine.
Doctor :   Then ask him to eat something sweet
Doctor :   He should do this now immediately
User :   OK HOW LONG WILL HE KEEP HAVE THESE SYMPTOMS
Doctor :   Once the glucose enters into his circulation, he will be fine.
Doctor :   After taking the sugar water or the sweet food, ask him to lie down for sometime

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor